Pleshchinskii Nikolay Borisovich

 

DATE OF BIRTH: February 24, 1955
PLACE OF BIRTH: Kazan

WORK ADDRESS
Kazan Federal University
Kazan, 35 Kremlyovskaya St.
E-mail: pnb@kpfu.ru

ACADEMIC QUALIFICATION
Doctor of Physical and Mathematical Sciences, Professor

PRESENT POSITION
Head of the Department of Applied Mathematics, Kazan Federal University

RESEARCH INTERESTS
• partial differential equations
• integral equations
• mathematical modeling and mathematical physics theory of wave propagation and diffraction
• computational mathematics

MAIN PUBLICATIONS
1. Pleshchinskii N.B. Applications of the theory of integral equations with logarithmic and power kernels. Kazan: Kazan University Publishing House, 1987. 160 p.
2. Pleshchinskii N.B. Zur Optimierung einer Klasse von Integralfunctionalen im Raum der stetigen Funktionen. Math. Nachr., 1988, no. 136, pp. 69-79.
3. Pleshchinskii N.B. Integral equations as a necessary condition for the extremum of integral functional. Moscow State University Bulletin. Ser. 15, 1988, no. 4, pp. 63-64.
4. Pleshchinskii N.B. Some classes of singular integral equations solvable in a closed form and their applications. Pitman Research Notes in Mathematics Series, 256. Longman Scientific & Technical, 1991, pp. 246-256.
5. Gusenkova A.A., Pleshchinskii N.B. Integral equations with logarithmic singularities in the kernels of boundary problems of the plane theory of elasticity for fields with a defect. Journal of Applied Mathematics and Mechanics, 2000, vol. 64, no. 3, pp. 454-461.
6. Pleshchinskii N.B., Tumakov D.N. Boundary value problems for the Helmholtz equation in a quadrant and in a half-plane formed from two quadrants. Izvestiya VUZ. Mathematics, 2004, no. 7, pp. 63-74.
7. Pleschinskaya I.E., Pleschinsky N.B. Over-determined boundary value problems for elliptic partial differential equations and their applications to waves diffraction theory. Proceedings of Kazan University, 2005, vol.147, no. 3, pp. 4-32.
8. Pleshchinskii N.B. Models and methods of waveguide electrodynamics: Tutorial. Kazan: Kazan State University, 2008. 104 p.
9. Osipov E.A., Pleshchinskii N.B. Summatory and integral equations in periodic problems of the diffraction of elastic waves by defects in layered media. Izvestiya VUZ. Mathematics, 2008, no. 9, pp. 76-82.
10. Pleshchinskii N.B. The infinite-dimensional linear programming problems and their approximation. In “Linear Programming - New Frontiers in Theory and Applications”, Ed. Zoltan Mann. New York: Nova Science, USA, 2011, pp. 121-132.
11. Pleshchinskaya I.E., Pleshchinskii N.B. Over-determined boundary value problems for linear equations of elastodynamics and their applications to elastic wave diffraction theory. In “Advances in Mathematics Research. Vol. 17", Ed. A.R Baswell. New York: Nova Science, USA, 2012, pp. 102-138.
12. Pleshchinskii N. Singular integral equations with a complex singularity in the kernel: theory, algorithms and applications. LAP LAMBERT Academic Publishing, 2012. 161 p. (ISBN 978-3-8473-0898-0)
13. Pleshchinskii N.B. Abstract approximation schemes (special course): tutorial. Kazan: Kazan University, 2012. 80 p.
14. Pleshchinskii N.B. The over-determined boundary value problems for the Maxwell equations set in the orthogonal coordinates and some applications for the electromagnetic wave diffraction problems. Proceedings of PIERS 2013, Stockholm, Sweden, Aug. 12-15, 2013, pp. 421-425.
15. Pleschinskaya I.E., Pleshchinskii N.B. On parallel algorithms for solving electromagnetic wave scattering problems on conductive thin screens in layered media. Herald of Kazan Technological University, 2013, vol. 16, no. 17, pp. 38-41.

 

 

 

Дата создания: 04.12.2019 16:26
Дата обновления: 04.12.2019 16:27